# SDR FDEA202103270787

- Difficulty date: March 27, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 68,796 hours, 23,599 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

L1 DOOR EMERGENCY SLIDE PRESSURE INDICATING IN RED.  REMOVED AND REPLACED L1 DOOR SLIDE/RAFT PER AMM 25-66-01-4.
